MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; No Match

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; No Match
Model Number PFA-GEN-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One current pfa generator was received for evaluation.The field reported event was able to be confirmed by visual inspection.Based on the information provided to abbott and the investigation performed, the reported event was not able to be reproduced, however the root cause was attributed to electrical thermal damage to the bfc pinnacle hv board.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
This report is to advise of thermal damage found in the device during analysis.During a procedure, when delivering pfa application a loud pop was heard from the generator and a generator fault message displayed.There were no adverse patient consequences.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25453098
Report Number2184149-2026-00174
Device Sequence Number18728838
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)11141536
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number11141536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown